RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 5, Pages 731–746 (Mi mz10039)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Pseudonormal Form of Real Autonomous Systems with Two Pure Imaginary Eigenvalues

V. S. Samovol

National Research University "Higher School of Economics"

Abstract: The paper deals with real autonomous systems of ordinary differential equations in a neighborhood of a nondegenerate singular point such that the matrix of the linearized system has two pure imaginary eigenvalues, all other eigenvalues lying outside the imaginary axis. The reducibility of such systems to pseudonormal form is studied. The notion of resonance is refined, and the notions of removable and irremovable resonances are introduced.

Keywords: ordinary differential equations, linearization, normal form, pseudonormal form, resonance

DOI: https://doi.org/10.4213/mzm10039

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:5, 673–685

Bibliographic databases:

UDC: 517.91
Received: 06.10.2011

Citation: V. S. Samovol, “On the Pseudonormal Form of Real Autonomous Systems with Two Pure Imaginary Eigenvalues”, Mat. Zametki, 92:5 (2012), 731–746; Math. Notes, 92:5 (2012), 673–685

Citation in format AMSBIB
\Bibitem{Sam12}
\by V.~S.~Samovol
\paper On the Pseudonormal Form of Real Autonomous Systems with Two Pure Imaginary Eigenvalues
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 5
\pages 731--746
\mathnet{http://mi.mathnet.ru/mz10039}
\crossref{https://doi.org/10.4213/mzm10039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201483}
\zmath{https://zbmath.org/?q=an:06153799}
\elib{http://elibrary.ru/item.asp?id=20731630}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 5
\pages 673--685
\crossref{https://doi.org/10.1134/S0001434612110107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900010}
\elib{http://elibrary.ru/item.asp?id=20484536}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871838950}


Linking options:
  • http://mi.mathnet.ru/eng/mz10039
  • https://doi.org/10.4213/mzm10039
  • http://mi.mathnet.ru/eng/mz/v92/i5/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Samovol, “Local Finitely Smooth Equivalence of Real Autonomous Systems with Two Pure Imaginary Eigenvalues”, Math. Notes, 92:6 (2012), 807–819  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:211
    Full text:62
    References:30
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020